Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Feel uncomfortable walking once get up, flowing pain legs, restless, have gastritis. Can online doctor help?

I feel not confortable to walk while i get up from bed and chair.

But after some time it is fine, but then I feel a restless nature and frequent flowing pains in my legs and hands.

I am a s/w engineer & 115 KG weight with the height of 6.1.

I am also sufferrign from gastritis for more than 3 months. Kindly help as I scared a lot
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the legs and hands after getting up from the bed could be related to arthritis or a muscular fatigue. An electrolyte imbalance, generalized fatigue, etc can also lead to such symptoms.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 11 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor